# SDR UHLA2012080900246

- Difficulty date: August 9, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 21,009 hours, 11,958 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP NEAR FORWARD CLOSET DOES NOT ILLUMINATE.  PHOTOLUMINESCENT STRIP BETWEEN ROWS 1D AND 2D DOES NOT ILLUMINATE.  REMOVED AND REPLACED PHOTOLUMINESCENT STRIP IN FRONT OF FORWARD CLOSET AND BETWEEN ROWS 1D AND 2D IAW EMB 170 MM 33-50-21.  OPS CHECK GOOD.
